# SDR A6WA200540069

- Difficulty date: February 16, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 ANGLE HAS A .5 INCH CRACK ON OUTBOARD RADIUS.  S/D - REPAIRED CRACKED RT FS 621 ANGLE BY CUTTING AWAY DAMAGED AREA AND INSTALLING REPAIR ANGLE AND STRAP IAW BOMBARDIER REO 601R-53-61-117 REV C.   (M)
